# SDR QXEA0001431

- Difficulty date: June 4, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,862 hours, 30,521 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Nr 2 Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSC-  NR 2 AUTOFEATHER SYSTEM, NR 2 ENGINE WILL NOT AUTOFEATHER.  FEATHER PUMP LIGHT ILLUMINATED, POWER UPTRIM ILLUMINATED, AUTOFEATHER ARM LIGHT EXITING BUT PROP WON''T FEATHER.  CLEANED SWITCHES S6-S7.  COMPLIED WITH AUTOFEATHER SYSTEM AND POWER UPTRIM TEST IAW DCH-8 ENGINE RIG MANUAL PAGE 3-43, 44 PARA 9-7. NDN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
